MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RADICAL-7; OXIMETER

MASIMO - 15750 ALTON PKWY RADICAL-7; OXIMETER
Model Number 9500
Medical Device Problem Codes Device Alarm System (1012); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: device evaluation is anticipated.When the device is evaluated or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact e1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the radical-7 "battery seems to be faulty" as "the device shut down suddenly with no low-battery alert.There was no patient impact or consequence reported.

Brand Name
RADICAL-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24516846
Report Number3019388613-2026-00076
Device Sequence Number8439778
Product Code DQA
UDI-Device Identifier00843997008358
UDI-Public(01)00843997008358(11)241028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9500
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown